# SDR USAA051300

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 37,753 hours, 37,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: US141N517C30LF
- Condition: Corroded
- Location: Sta 324-342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 324 AND 342 FLOOR SUPPORT CORRODED.  FAB'D NEW FLOOR SUPPORT PER MAE TRAVELER T5/551168, SRM 51-010-00 AND SRM 53-00-51, DEFECT SIZE: 3"W BY 2"W BY .025"D.
